# SDR USAA2010121793130

- Difficulty date: November 19, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: D55471182002
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - VERTICAL STABILIZER ACCESS PANEL 327AL HAS AREA OF DELAMINATION.  REPAIRED VERTICAL STABILIZER ACCESS PANEL 327A IAW EA 133199.
